Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 32, Number 4
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Galois representations and modular forms
Kenneth A. Ribet PDF
Bull. Amer. Math. Soc. 32 (1995), 375-402
Realization spaces of 4-polytopes are universal
Jürgen Richter-Gebert and Günter M. Ziegler PDF
Bull. Amer. Math. Soc. 32 (1995), 403-412
Homotopy Lie groups
Jesper M. Møller PDF
Bull. Amer. Math. Soc. 32 (1995), 413-428

Book Reviews
Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Notions of convexity, by Lars H\"ormander.
Reviewer: Takahiro Kawai
Review information PDF
Bull. Amer. Math. Soc. 32 (1995), 429-431
Thermomechanics of evolving phase boundaries in the plane, by Morton E. \linebreak Gurtin.
Reviewer: John Strain
Review information PDF
Bull. Amer. Math. Soc. 32 (1995), 431-434
The classification of the finite simple groups, by Richard Lyons Daniel Gorenstein, and Ronald Solomon.
Reviewer: Michael Aschbacher
Review information PDF
Bull. Amer. Math. Soc. 32 (1995), 434-437
Mathematical Go: Chilling gets the last point, by Elwyn Berlekamp and David Wolfe.
Reviewers: Richard K. Guy and Richard J. Nowakowski
Review information PDF
Bull. Amer. Math. Soc. 32 (1995), 437-441
Geometric analysis on symmetric spaces, by Sigurdur Helgason.
Reviewer: François Rouvière
Review information PDF
Bull. Amer. Math. Soc. 32 (1995), 441-446
Traveling wave solutions of parabolic systems, by Vitaly A. Volpert Aizik I. Volpert, and Vladimir A. Volpert.
Reviewer: Robert Gardner
Review information PDF
Bull. Amer. Math. Soc. 32 (1995), 446-452
Normal forms and bifurcations of planar vector fields, by C. Li S.-N. Chow, and D. Wang.
Reviewer: Henk Broer
Review information PDF
Bull. Amer. Math. Soc. 32 (1995), 452-455
Group theory and physics, by S. Sternberg.
Reviewer: J. E. Humphreys
Review information PDF
Bull. Amer. Math. Soc. 32 (1995), 455-457
Green functions for second order parabolic integro-differential problems, by \linebreak M. G. Garroni and J. L. Menaldi.
Reviewer: Michael Wiegner
Review information PDF
Bull. Amer. Math. Soc. 32 (1995), 457-458
Elliptic differential equations (theory and numerical treatment), by W. Hackbusch (translated from the German by Regine Fadiman \& Patrick D. F. Ion).
Reviewer: George J. Fix
Review information PDF
Bull. Amer. Math. Soc. 32 (1995), 458-460